Standard

’t Hooft-Polyakov monopoles with non-Abelian moduli. / Shifman, M.; Tallarita, Gianni; Yung, A.

в: Physical Review D - Particles, Fields, Gravitation and Cosmology, Том 91, 2015, стр. 105026.

Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование

Harvard

Shifman, M, Tallarita, G & Yung, A 2015, '’t Hooft-Polyakov monopoles with non-Abelian moduli', Physical Review D - Particles, Fields, Gravitation and Cosmology, Том. 91, стр. 105026.

APA

Shifman, M., Tallarita, G., & Yung, A. (2015). ’t Hooft-Polyakov monopoles with non-Abelian moduli. Physical Review D - Particles, Fields, Gravitation and Cosmology, 91, 105026.

Vancouver

Shifman M, Tallarita G, Yung A. ’t Hooft-Polyakov monopoles with non-Abelian moduli. Physical Review D - Particles, Fields, Gravitation and Cosmology. 2015;91:105026.

Author

Shifman, M. ; Tallarita, Gianni ; Yung, A. / ’t Hooft-Polyakov monopoles with non-Abelian moduli. в: Physical Review D - Particles, Fields, Gravitation and Cosmology. 2015 ; Том 91. стр. 105026.

BibTeX

@article{5aa0a60bfd014ad694a92fff806fc63e,
title = "{\textquoteright}t Hooft-Polyakov monopoles with non-Abelian moduli",
author = "M. Shifman and Gianni Tallarita and A. Yung",
year = "2015",
language = "не определен",
volume = "91",
pages = "105026",
journal = "Physical review D",
issn = "2470-0010",
publisher = "American Physical Society",

}

RIS

TY - JOUR

T1 - ’t Hooft-Polyakov monopoles with non-Abelian moduli

AU - Shifman, M.

AU - Tallarita, Gianni

AU - Yung, A.

PY - 2015

Y1 - 2015

M3 - статья

VL - 91

SP - 105026

JO - Physical review D

JF - Physical review D

SN - 2470-0010

ER -

ID: 5832225